# SDR FDEA201508112532

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N779FD
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 735 hours, 26,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1600 - 1620, STRINGERS 21 - 22L, HAS ONE DENT & ONE OUTWARD DENT.  REPAIRED IAW EA F-5330-T0319168 PT 1.  THIS IS A CLASS B REPAIR, MAJOR IAW FORM 8100-9 DATED 08 05 2015.
